Alert archive / Texas / High Wind Warnings in 2006
High Wind Warning 46, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind warning at Nov 29, 2006, 9:54 PM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2006, 9:54 PM CST (03:54 UTC)
- Expired
- Nov 30, 2006, 6:33 AM CST
- In force
- 9 hr
- Issued by
- NWS Midland/Odessa, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMAF 300354 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 954 PM CST WED NOV 29 2006 ...STRONG WINDS EXPECTED OVERNIGHT THROUGH GUADALUPE PASS... .A STRONG COLD FRONT WILL BARREL THROUGH THE AREA TONIGHT. BEHIND THIS FRONT STRONG NORTHEAST WINDS WILL FUNNEL THROUGH THE GUADALUPE PASS OF WEST TEXAS. NORTHEAST WINDS OF 30 TO 45 MPH...WITH GUSTS TO 55 MPH CAN BE EXPECTED OVERNIGHT. TXZ258-301100- /O.NEW.KMAF.HW.W.0046.061130T0354Z-061130T1100Z/ GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...GUADALUPE MOUNTAINS NP...PINE SPRINGS 854 PM MST WED NOV 29 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 AM MST THURSDAY. STRONG WINDS CAN BE EXPECTED TO FUNNEL THROUGH GUADALUPE PASS OF WEST TEXAS OVERNIGHT BEHIND A STRONG COLD FRONT. NORTHEAST WINDS OF 30 TO 45 MPH CAN BE EXPECTED THROUGH GUADALUPE PASS OVERNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. EXPECT HAZARDOUS DRIVING CONDITIONS...SPECIALLY ALONG U.S. HIGHWAY 62/180 THROUGH GUADALUPE PASS. $$
2 follow-up statements
000 WWUS74 KMAF 300953 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 353 AM CST THU NOV 30 2006 ...STRONG WINDS POSSIBLE THROUGH GUADALUPE PASS THIS MORNING... .IN WAKE OF THIS MORNINGS COLD FRONT NORTHEAST WINDS ARE EXPECTED TO INCREASE TO 30 TO 40 MPH. WINDS WILL DECREASES AND BECOME NORTHWEST LATER IN THE DAY. TXZ258-301600- /O.EXT.KMAF.HW.W.0046.000000T0000Z-061130T1600Z/ GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...GUADALUPE MOUNTAINS NP...PINE SPRINGS 253 AM MST THU NOV 30 2006 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 AM MST THIS MORNING... NORTHEAST WINDS OF 30 TO 40 MPH ARE POSSIBLE THROUGH GUADALUPE PASS THIS MORNING. WINTER WEATHER ACROSS THE MOUNTAINS WILL ALSO CONTRIBUTE TO DANGEROUS DRIVING CONDITIONS. EXPECT HAZARDOUS DRIVING CONDITIONS...ESPECIALLY ALONG U.S. HIGHWAY 62/180 THROUGH GUADALUPE PASS. $$
000 WWUS74 KMAF 301233 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 633 AM CST THU NOV 30 2006 ...HIGH WIND WARNING FOR THE GUADALUPE MOUNTAINS HAS BEEN CANCELED... .WINDS HAVE DIED DOWN IN THE GUADALUPE MOUNTAINS AS THE UPPER LEVEL LOW HAS MOVED EASTWARD. TXZ258-301345- /O.CAN.KMAF.HW.W.0046.000000T0000Z-061130T1600Z/ GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...GUADALUPE MOUNTAINS NP...PINE SPRINGS 533 AM MST THU NOV 30 2006 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELED THE HIGH WIND WARNING. WINDS HAVE DIED DOWN IN THE GUADALUPE MOUNTAINS THIS MORNING. THEREFORE THE WARNING HAS BEEN CANCELED. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Nov 29, 9:24 PM CST, 30 minutes earlier.
Area forecast discussion, Nov 29, 9:24 PM CST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
924 PM CST WED NOV 29 2006
.UPDATE...
WATER VAPOR IMAGERY INDICATED CUTOFF LOW OVER NORTHWEST NEW
MEXICO...WHICH CONTINUED TO SPIN SOUTH/SOUTHEASTWARD TOWARD THE
AREA. A STRONG COLD FRONT WAS LOCATED FROM JUST NORTH OF GUADALUPE
PASS TO NEAR MONAHANS TO NEAR BIG LAKE AT 30/03Z AND WAS MOVING
SOUTH AROUND 25 MPH. NORTHERLY WINDS IMMEDIATELY BEHIND THE FRONT
WERE PRETTY BLUSTERY WITH SPEEDS OF 25 TO 35 MPH...AND GUSTS AROUND
40 MPH...COMMON IN MANY LOCATIONS. THESE STRONGER WINDS WERE FAIRLY
BRIEF IN DURATION...SO A WIND ADVISORY IS NOT BEING CONSIDERED.
HOWEVER...WILL ISSUE ANOTHER HIGH WIND WARNING FOR GUADALUPE PASS
WHERE WIND SPEEDS SHOULD PICK UP FROM THE NORTHEAST WITHIN THE
NEXT HOUR OR SO. WIND SPEEDS OF 35 TO 45 MPH ARE EXPECTED FOR AT
LEAST A FEW HOURS AS SURFACE HIGH PRESSURE BUILDS SOUTH...COLD AIR
DAMS AGAINST THE HIGHER TERRAIN...AND EVENTUALLY BEGINS TO HOWL
THROUGH THE PASS. WILL RUN THIS WARNING UNTIL 30/11Z AS THE
PRESSURE GRADIENT APPEARS TO RELAX BY THEN.
ALSO EXPECT LIGHT SNOW TO BREAK OUT ALONG AND NORTH OF AN ALPINE TO
BIG LAKE LINE TONIGHT AS LIFT AND MOISTURE INCREASE WITH THE
ONSET OF THE UPPER LOW. WENT AHEAD AND CHANGED THE PRECIPITATION
TYPE TO LIGHT SNOW AREAWIDE AS THE DYNAMICS WITH THE SYSTEM...
INCLUDING THE LFQ OF A 130+ KT H25 JET...AND STRONG COLD AIR
ADVECTION THROUGH THE COLUMN WILL RAPIDLY TURN ANY PRECIPITATION
TO SNOW. MODEL SOUNDINGS BEAR THIS OUT WITH VERY FEW LOCATIONS
INDICATING MUCH OF A WARM LAYER ALOFT...OR A DRY SOUNDING ABOVE A
SHALLOW SATURATED LAYER.
THINK THE GUADALUPE MOUNTAINS...AND PORTIONS OF EDDY AND LEA
COUNTIES COULD SEE 1 TO 3 INCHES OF SNOW OVERNIGHT. THIS AS THE BEST
FRONTOGENETICAL FORCING OVER THE CWA OCCURS THESE AREAS...ALONG
WITH DECENT LAPSE RATES DUE TO THE PASSAGE OF COLD POOL ALOFT.
MOST OF THE SOUTHERN/MOST LOCATIONS WILL SEE ONLY A DUSTING OF LIGHT
SNOW...IF THAT...WHILE LOCATIONS FROM THE VAN HORN AREA ACROSS
THE UPPER TRANS PECOS...PERMIAN BASIN...AND WESTERN LOW ROLLING
PLAINS COULD SEE AN INCH OR LESS. WILL ISSUE A SNOW ADVISORY FOR
THE GUADALUPE MOUNTAINS...EDDY COUNTY PLAINS...AND CENTRAL AND
NORTHERN LEA COUNTIES UNTIL 30/11Z AS SNOWFALL APPEARS TO BEGIN TO
TAPER OVER THE AREA AT THAT TIME.
OVERNIGHT LOWS LOOKED FINE...SO ONLY MADE A FEW TWEAKS TO THE WIND
AND DEWPOINT GRIDS.
&&
.PREV DISCUSSION... /ISSUED 243 PM CST WED NOV 29 2006/
SHORT TERM...
THE MUCH ANTICIPATED ARCTIC COLD FRONT IS DRAPED ACROSS THE NORTHERN
CWA AS OF 2PM. THE FRONT MADE GOOD PROGRESSION OVERNIGHT AND THEN
CAME TO A SLOW CRAWL AS THE MORNING PROGRESSED. AS OF 2PM THE FRONT
WAS LOCATED FROM NEAR CROSSROADS NEW MEXICO... TO SEAGRAVES... TO
SNYDER. EXPECT FRONT TO QUICKLY MOVE THROUGH THE AREA AFTER
SUNSET... MAKING IT TO THE LOWER TRANS PECOS/BIG BEND BY MIDNIGHT.
AS FAR AS TEMPS EXPECTING IT TO BE VERY COLD TONIGHT WITH A FREEZE
FOR ALL OF SOUTHEASTERN NEW MEXICO AND ALMOST ALL OF WEST TEXAS.
LOWS WILL RANGE FROM NEAR 20 OVER NORTHERN LEA COUNTY TO JUST ABOVE
FREEZING NEAR THE RIO GRANDE.
HAVE INCREASE POPS TONIGHT AS UPPER STORMS SYSTEM STILL HANGING BACK
ACROSS NW NEW MEXICO/SW COLORADO. GIVEN THE VERY LOW TEMPERATURES
ANY PRECIPITATION THAT FALLS COULD CAUSE PROBLEMS WITH TRAVEL...
HAVE PLACED LIGHT SNOW ACROSS THE NORTHERN PERMIAN BASIN... WITH A
MIX OF RAIN/SLEET/SNOW ACROSS THE UPPER TRANS PECOS AND CENTRAL
PERMIAN BASIN. ANYTHING SOUTH OF THAT SHOULD BE MOSTLY LIQUID.
GDP REMAINS NEAR WARNING CRITERIA... WILL ALLOW HIGH WIND WARNING
FOR GDP TO CONTINUE... WILL ALLOW WIND ADVISORY FOR EDDY TO EXPIRE
AND WILL CANCEL WIND ADVISORY FOR CULBERSON AND JEFF DAVIS COUNTIES.
THANKS LBB AND SJT FOR COORDINATION.
LONG TERM...
WE WILL BE DEALING WITH THE AFTER EFFECTS OF THE FIRST POTENT WINTER
STORM OF THE SEASON. LINGERING LOW LEVEL CLOUD COVER WILL PERSIST
THROUGH THE AFTERNOON THURSDAY AS THE UPPER LEVEL LOW EXITS TO THE
NORTHEAST AND HEADS FOR THE OHIO RIVER VALLEY. WILL SEE SOME LIGHT
WRAP-AROUND SNOW FOR THE LATTER HALF OF THE MORNING IN THE
NORTHWEST CWA AND MIXED PRECIPITATION POSSIBLE FOR THE WESTERN LOW
ROLLING PLAINS. NAM FORECAST SOUNDINGS FOR THE WESTERN LOW ROLLING
PLAINS SUGGEST THAT ICE CRYSTAL FORMATION WILL NOT COMPLETELY
DOMINATE THE CLOUD DECK IN THE LATE MORNING AS IT APPEARS IT WILL
FOR COUNTIES TO THE WEST. AFTERNOON HIGH TEMPERATURES WILL BE RATHER
CHILLY...SOME 20-30F BELOW NORMAL FOR THE PERMIAN BASIN. ONCE THE
SUN SETS ACROSS THE REGION...CLEAR SKIES WILL BECOME MORE AND MORE
PREVALENT AND THE WINDS WILL DIE DOWN ALLOWING FOR LOW TEMPERATURES
TO BOTTOM OUT FRIDAY MORNING. MET AND MAV GUIDANCE STILL APPEAR TO
BE TOO WARM SO WILL UNDERCUT THESE VALUES PER PREVIOUS FORECASTER.
THE REMAINING AREAS IN THE CWA THAT HAVE NOT HAD A HARD FREEZE
YET...THE RIO GRANDE VALLEY...TERRELL COUNTY...AND PECOS
COUNTY...ARE IN GOOD POSITION TO EXPERIENCE ONE FRIDAY MORNING.
TEMPERATURES WILL REBOUND QUICKLY AS THE ATMOSPHERE RECOVERS FROM
THE EARLY WINTER STORM SYSTEM. THE HINT OF A SHORTWAVE TROUGH FOR
SUNDAY WILL BUMP THE HIGH TEMPERATURES DOWN A BIT ONCE AGAIN FOR
SUNDAY AND MONDAY...AND INCREASE CLOUD COVER AS WELL. LONG RANGE MODELS
ARE CONSISTENT WITH A LOW DEVELOPING NEAR BAJA CALIFORNIA EARLY NEXT
WEEK. THIS WILL INCREASE MOISTURE IN THE SOUTHWEST FLOW IN THE UPPER
LEVELS AND ALSO DRAW UP MOISTURE FROM THE SOUTH AT THE SURFACE.
EXPECT A SLOW RISE IN THE DEWPOINTS AND AN OVERALL MODIFICATION TO
THE CHILLY OVERNIGHT LOWS.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 25 36 19 55 / 30 20 0 0
CARLSBAD NM 26 35 22 56 / 60 20 0 0
DRYDEN TX 33 45 25 57 / 0 10 10 0
FORT STOCKTON TX 32 37 26 59 / 20 10 0 0
GUADALUPE PASS TX 22 35 26 51 / 60 10 0 0
HOBBS NM 24 36 18 54 / 60 20 0 0
MARFA TX 27 38 14 53 / 20 10 0 0
MIDLAND INTL AIRPORT TX 26 35 19 54 / 30 20 0 0
ODESSA TX 26 36 19 55 / 30 20 0 0
WINK TX 25 38 19 59 / 40 10 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...SNOW ADVISORY FROM 8 PM THIS EVENING TO 4 AM MST THURSDAY FOR
THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY COUNTY
PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN LEA
COUNTY.
TX...HIGH WIND WARNING FROM 8 PM THIS EVENING TO 4 AM MST THURSDAY
FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS.
SNOW ADVISORY FROM 8 PM THIS EVENING TO 4 AM MST THURSDAY FOR
THE FOLLOWING ZONES...GUADALUPE MOUNTAINS.
&&
12/67Hazardous weather outlook, Nov 29, 3:13 PM CST, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 313 PM CST WED NOV 29 2006 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-302115- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 313 PM CST WED NOV 29 2006 /213 PM MST WED NOV 29 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG WEST TO SOUTHWEST WINDS OF 35 TO 55 MPH...WITH GUSTS TO 80 MPH...WILL BE POSSIBLE IN THE GUADALUPE MOUNTAINS THROUGH MID EVENING. THIS WILL RESULT IN HAZARDOUS DRIVING CONDITIONS... ESPECIALLY ALONG U.S. HIGHWAY 62/180 THROUGH GUADALUPE PASS. AN ARCTIC COLD FRONT WILL DROP SOUTH THROUGH THE FORECAST AREA THIS EVENING...BRINGING WITH IT A SHARP DROP IN TEMPERATURES ON STRONG NORTHERLY WINDS. LIGHT SNOW...SLEET...AND FREEZING RAIN COULD DEVELOP OVER PORTIONS OF SOUTHEAST NEW MEXICO...THE UPPER TRANS PECOS...THE PERMIAN BASIN...AND WESTERN LOW ROLLING PLAINS BY EARLY THURSDAY MORNING. ALTHOUGH THE WARM GROUND FROM RECENT UNSEASONABLY WARM TEMPERATURES WILL LIKELY MELT ANY INITIAL PRECIPITATION...FALLING TEMPERATURES WILL ALLOW FOR SLICK SPOTS TO FORM ON ROADWAYS BY THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LIGHT SNOW...SLEET...AND FREEZING RAIN WILL BE POSSIBLE INTO EARLY THURSDAY AFTERNOON. SOME ROADWAYS ACROSS SOUTHEAST NEW MEXICO AND WEST TEXAS MAY BECOME SLICK AS TEMPERATURES WILL REMAIN AT OR BELOW FREEZING FROM THE SOUTHEAST NEW MEXICO PLAINS...UPPER TRANS PECOS... AND LOCATIONS TO THE EAST THROUGH THE MORNING. A HARD FREEZE IS LIKELY FRIDAY MORNING FOR THE ENTIRE FORECAST AREA. RESIDENTS ACROSS ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO ARE ENCOURAGED TO PREPARE FOR THIS COLD AIRMASS AND MAKE PLANS TO PROTECT OUTDOOR PIPES...PLANTS...LIVESTOCK AND PETS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Nov 29, 4:28 PM CST, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 428 PM CST WED NOV 29 2006 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-300445- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON... BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE... RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY... MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...ALPINE... FORT STOCKTON...PRESIDIO...MARFA...BIG BEND NP...MARATHON... SANDERSON...GUADALUPE MOUNTAINS NP...PINE SPRINGS 428 PM CST WED NOV 29 2006 /328 PM MST WED NOV 29 2006/ ...MUCH COLDER WEATHER WILL AFFECT WEST TEXAS AND SOUTHEAST NEW MEXICO TONIGHT AND THURSDAY... A STRONG ARCTIC COLD FRONT IS EXPECTED TO MOVE SOUTH INTO THE PERMIAN BASIN AND SOUTHEAST NEW MEXICO PLAINS THIS EVENING...THEN RUSH SOUTH ACROSS THE RIO GRANDE BY LATE TONIGHT. NORTH WINDS AROUND 20 MPH WILL BE COMMON BEHIND THE FRONT WITH WIND CHILL READINGS IN THE SINGLE DIGITS AND TEENS POSSIBLE THROUGH THURSDAY MORNING...PARTICULARLY IN AND NEAR GUADALUPE PASS. A MIXTURE OF LIGHT WINTRY PRECIPITATION WILL BE POSSIBLE ACROSS SOUTHEAST NEW MEXICO...THE UPPER TRANS PECOS...DAVIS MOUNTAINS... PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS. LIGHT SNOW...LIGHT FREEZING RAIN... LIGHT SLEET...AND FREEZING FOG WILL BE POSSIBLE IN THESE AREAS GENERALLY AFTER MIDNIGHT TONIGHT THROUGH NOON THURSDAY. THE LOCATIONS MOST LIKELY TO RECEIVE THIS WINTER PRECIPITATION WILL BE GENERALLY ALONG AND NORTH OF A GUADALUPE MOUNTAINS...PECOS AND BIG LAKE LINE. SIGNIFICANT ACCUMULATIONS ARE NOT EXPECTED AT THIS TIME. THE COLDEST DAY WILL BE THURSDAY WITH TEMPERATURES EXPECTED TO HOLD IN THE 30S NORTH OF THE PECOS RIVER AND IN THE MID 40S AS FAR SOUTH AS THE RIO GRANDE. THE COLD AIR WILL CONTINUE TO FILTER INTO THE AREA THURSDAY NIGHT AND A HARD FREEZE IS EXPECTED TO AFFECT THE ENTIRE AREA BY FRIDAY MORNING. RESIDENTS ACROSS ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO ARE ENCOURAGED TO PREPARE FOR THIS COLD AIRMASS. MAKE PLANS TO PROTECT OUTDOOR PIPES...PLANTS...LIVESTOCK AND PETS. CHECK THE LATEST FORECASTS AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE ON THIS DEVELOPING WEATHER SITUATION.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 9:56 PM CST | Snow Advisory | MAF | Andrews, Borden, Dawson, Howard, Martin, Mitchell and 1 more | 12 hr |
| Nov 30, 12:46 AM CST | Winter Storm Warning | MAF | Gaines, Howard, Mitchell, Scurry | 9 hr |
| Nov 30, 3:38 AM CST | Winter Weather Advisory | MAF | Howard, Mitchell, Scurry | 2 hr |
| Nov 30, 4:10 PM CST | Freeze Warning | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 13 more | 17 hr |
Nearby
High Wind Warnings in Texas, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.